Vol. 1, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 5, 721–900
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Five-point boundary value problems for $n$-th order differential equations by solution matching

Johnny Henderson, John Ehrke and Curtis Kunkel

Vol. 1 (2008), No. 1, 1–7
Abstract

For the ordinary differential equation

y(n) = f(x,y,y,y,,y(n1)),n 3,

solutions of three-point boundary value problems on [a,b] are matched with solutions of three-point boundary value problems on [b,c] to obtain solutions satisfying five-point boundary conditions on [a,c].

Keywords
boundary value problem, ordinary differential equation, solution matching
Mathematical Subject Classification 2000
Primary: 34B15
Secondary: 34B10
Milestones
Received: 2 April 2007
Accepted: 27 October 2007
Published: 28 February 2008

Communicated by Kenneth S. Berenhaut
Authors
Johnny Henderson
Department of Mathematics
Baylor University
Waco, TX 76798-7328
United States
http://www.baylor.edu/math/index.php?id=22228
John Ehrke
Department of Mathematics
Abilene Christian University
Abilene, TX 79699-8012
United States
Curtis Kunkel
Department of Mathematics and Statistics
424 Humanities Building
University of Tennessee at Martin
Martin, TN 38238
United States